Applied Mathematics

Vol.2 No.10(2011), Paper ID 7855, 6 pages

DOI:10.4236/am.2011.210181

 

Independence of the Residual Quadratic Sums in the Dispersion Equation with Noncentral χ2-Distribution

 

Nikolay I. Sidnyaev, Kristina S. Andreytseva

 

 

Copyright © 2011 Nikolay I. Sidnyaev, Kristina S. Andreytseva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


N. Sidnyaev and K. Andreytseva, "Independence of the Residual Quadratic Sums in the Dispersion Equation with Noncentral χ2-Distribution," Applied Mathematics, Vol. 2 No. 10, 2011, pp. 1303-1308. doi: 10.4236/am.2011.210181.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.